Download article

About special point system of differential equations

N. I. Zubov1, A. F. Zubova2, S. V. Zubov3, A. S. Strecopitova4, M. V. Strecopitova5

AnnotationA. M. Lapunov is indicate case, when same system of equations in frequent derivative, is not satisfy conditions Koshi-Kovalevskoi, is have only golomorfizm solution. In real article is indicate the conditions, by which indicated type systems is have family golomorfizm solutions.Giving results, what and at Lapunov, is allow decide the row questions from theory ordinary differential equations.
Keywords function, solution, meeting, property, variable, row, coefficient.

1Assistant of faculty Applied Mathematics - Process Control SPbGU, Saint-Petersburg State University, Saint-Petersburg; a_v_zubov@mail.ru.

2Professor of faculty Applied Mathematics - Process Control SPbGU, Saint-Petersburg State University, Saint-Petersburg; a_v_zubov@mail.ru.

3Associate professor of faculty Applied Mathematics - Process Control SPbGU, Saint-Petersburg State University, Saint-Petersburg; a_v_zubov@mail.ru.

4Assistant of faculty Applied Mathematics - Process Control, Saint-Petersburg State University, Saint-Petersburg; a_v_zubov@mail.ru.

5Associate professor of faculty Applied Mathematics - Process Control, Saint-Petersburg State University, Saint-Petersburg; a_v_zubov@mail.ru.

Citation: N. I. Zubov, A. F. Zubova, S. V. Zubov, A. S. Strecopitova, M. V. Strecopitova, "[About special point system of differential equations]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 185–187 (In Russian)